MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; C-SECTION PACK

MEDLINE INDUSTRIES, LP; C-SECTION PACK
Catalog Number DYNJ19417R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 during irrigation the "beak of the pitcher came off the pitcher and fell into the patient's peritoneal cavity".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 during irrigation the "beak of the pitcher came off the pitcher and fell into the patient's peritoneal cavity".The customer reported they were able to retrieve the piece of the broken pitcher after the incident occurred.The customer reported the procedure was able to be completed.The customer did not report any serious injury, medical intervention, or follow up care related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
C-SECTION PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21375226
Report Number1423395-2025-00012
Device Sequence Number3849366
Product Code OHM
UDI-Device Identifier10195327351373
UDI-Public10195327351373
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ19417R
Device Lot Number24IMI839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight94 KG